MAUDE Adverse Event Report: PEDIATRIC 1ST RESPONSE MANUAL RESUSCITATOR; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)

PEDIATRIC 1ST RESPONSE MANUAL RESUSCITATOR; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
Model Number 8520BMP
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device was found to leak and would not hold pressure.No adverse effects reported.

Brand Name
PEDIATRIC 1ST RESPONSE MANUAL RESUSCITATOR
Common Device Name
VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
MDR Report Key11820120
Report Number3012307300-2021-04297
Device Sequence Number17074634
Product Code BTM
UDI-Device Identifier15019517101119
UDI-Public15019517101119
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K014115
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8520BMP
Device Catalogue Number8520BMP
Device Lot Number181114
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2021
Initial Report FDA Received Date05/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1